Hail, Shelby
- When
- June 12, 11:46 PM CST
- Where
- Shelby County, Vincent
- Measured
- 0.88 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 33.383, -86.417
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before the first event at Jun 12, 10:53 PM CST, 53 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 1153 PM CDT MON JUN 12 2006 .UPDATE... HELLO WEATHER FANS. GOING TO CHANGE MY TUNE A LITTLE ABOUT ALBERTOS EFFECTS ON US AFTER ALL. LOOKS AS THOUGH CENTRAL AL WILL GET A LITTLE RAIN. HARD TO SAY TO WHAT EXTENT WITH SUCH AN ASYMMETRICAL SYSTEM...BUT WENT AHEAD AND BUMPED TONIGHT THROUGH TOMORROW NIGHT POPS UP. WHILE I WAS PLAYING...ALSO REMOVED SOME OF THE PATCHY FOG WORDING DUE TO INCREASED BOUNDARY LAYER WINDS. UPDATE OUT SHORTLY. && .BMX WATCHES/WARNINGS/ADVISORIES... AL...NONE. && JONES/90
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 738 PM CDT MON JUN 12 2006 ALZ011>015-017>050-140030- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 738 PM CDT MON JUN 12 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS NOT EXPECTED AT THIS TIME. 10/ARM
The Birmingham radar (KBMX), 40 km away, was scanning. The volume nearest the first event began at 05:47 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Alabama in 2006Every state in 2006This day in weather historyWarnings in Alabama, June 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5516426.